# SDR REXA2022110100943

- Difficulty date: September 17, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321033
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CORRODED BETWEEN FS333 - FS364.  REPAIRED STGR 25L FROM F.S.333 TO F.S.349 IAW ENDEAVOR AIR EA CRJ953-15452 REV IR DATED 9/15/2023.
